# SDR DLL10961169

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Lower Sill
- Part number: 1520384
- Condition: Corrosion
- Location: C2 Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE C2 DOOR SURROUND LOWER SILL OUTER CAP STA 1625.  THE CORROSION WAS CUT OUT, FILLED AND REINFORCED, REV A ADDS FAA APPROVAL.
